# SDR ASAA0977029

- Difficulty date: November 19, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT OUT OF LIMITS. REPLACED SIDEWALL SUPPORT BY FABRICATING AND INSTALLING.
